Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Was diagnosed with PCOS. Was put on metformin. Why spotting? Pregnant?

Hi, I m 20 years old. I was diagnosed with PCOS , so I was put on Metformin to balance out this diagnosis. Lately, I have been experiencing some spotting since the 14th of July, and my last menstrual was July 6th; a normal one at that. I went to my OBGYN , and was told that it was a possibility that I could be pregnant, but it was too early to tell because it would mean that I got pregnant before my last menstrual. Does this sound like pregnancy to you??
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Your spotting could be because of hormonal imbalance in PCOS or it could be ovulatory bleeding.
If you have conceived in your previous cycle then there is less possibility for normal menstruation in this cycle.
If you had intercourse around the period of ovulation in this cycle means around 14th then there is possibility of pregnancy.
And you can go for urine test or blood test for pregnancy to find out the possibility.

Take care.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor